MAUDE Adverse Event Report: DEXCOM INC. DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM INC. DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT20649
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a unexpected receiver shut-down occurred.No product or data was provided for evaluation.Confirmation of the allegation and a root cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM INC.
6340 sequence dr
san diego CA 92121
MDR Report Key8843331
Report Number3004753838-2019-56847
Device Sequence Number10845000
Product Code MDS
UDI-Device Identifier40386270000062
UDI-Public40386270000062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT20649
Device Catalogue NumberSTK-PU-001
Device Lot Number5237217
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66